Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 60, NWS Fort Worth, TX

November 10, 2008Erath County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 10, 2008, 5:29 PM CST for Erath County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 10, 2008, 5:29 PM CST (23:29 UTC)
Expired
Nov 10, 2008, 6:00 PM CST
In force
31 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Erath County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 80 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 12:25 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 102329
TORFWD
TXC143-110000-
/O.NEW.KFWD.TO.W.0060.081110T2329Z-081111T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
529 PM CST MON NOV 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 600 PM CST

* AT 529 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO OVER NORTH CENTRAL ERATH COUNTY..MOVING EAST 
AT   25 MPH. THIS STORM IN NEAR HUCKABAY.

* THE TORNADO WILL BE NEAR...
  RURAL NORTHERN ERATH COUNTY AT 540 PM CST
  RURAL NORTHEASTERN ERATH COUNTY AT 600 PM CST

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3252 9807 3237 9800 3232 9825 3244 9831
TIME...MOT...LOC 2329Z 249DEG 21KT 3238 9822

$$

82/JLD
3 follow-up statements
000 
WWUS54 KFWD 102337
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
537 PM CST MON NOV 10 2008

TXC143-110000-
/O.CON.KFWD.TO.W.0060.000000T0000Z-081111T0000Z/
ERATH TX-
536 PM CST MON NOV 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH
CENTRAL ERATH COUNTY...

AT 536 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED OVER NORTH CENTRAL 
ERATH COUNTY AND WILL CROSS HIGHWAY 281 NEAR MORGAN MILL IN THE NEXT 
FEW MINUTES.

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3252 9807 3237 9800 3232 9825 3244 9831
TIME...MOT...LOC 2336Z 249DEG 21KT 3240 9818

$$

DUNN
000 
WWUS54 KFWD 102347
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CST MON NOV 10 2008

TXC143-110000-
/O.CON.KFWD.TO.W.0060.000000T0000Z-081111T0000Z/
ERATH TX-
546 PM CST MON NOV 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CST FOR NORTH
CENTRAL ERATH COUNTY...

AT 546 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
DEVELOPING TORNADO.  THIS STORM IS LOCATED NEAR MORGAN MILL WITH THE 
STRONGEST ROTATION JUST EAST OF HIGHWAY 281 NEAR MORGAN MILL.  THE 
STORM IS MOVING EAST AT 25 MPH.

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN 
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3249 9818 3249 9817 3250 9815 3250 9813
      3251 9812 3252 9807 3237 9800 3233 9821
      3247 9824
TIME...MOT...LOC 2346Z 249DEG 21KT 3241 9811

$$

DUNN
000 
WWUS54 KFWD 102357
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
557 PM CST MON NOV 10 2008

TXC143-110006-
/O.EXP.KFWD.TO.W.0060.000000T0000Z-081111T0000Z/
ERATH TX-
557 PM CST MON NOV 10 2008

...THE TORNADO WARNING FOR NORTH CENTRAL ERATH COUNTY EXPIRES AT 600
PM CST...

AT 557 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING WEAKENED BUT DAMAGING WINDS AND SEVERE HAIL WERE STILL 
POSSIBLE FROM THIS STORM. THE TORNADO WARNING HAS EXPIRED.

RADAR INDICATED THAT VERY HEAVY RAIN...HAIL UP TO NICKEL SIZE...AND 
DAMAGING WINDS UP TO 60 MPH WERE STILL POSSIBLE FROM THE 
THUNDERSTORM AS IT MOVES OUT OF ERATH COUNTY AND INTO HOOD COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3249 9818 3249 9817 3250 9815 3250 9813
      3251 9812 3252 9807 3237 9800 3233 9821
      3247 9824
TIME...MOT...LOC 2356Z 249DEG 21KT 3243 9804

$$

82/JLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 10, 3:27 PM CST, 2 hours 2 minutes earlier.

Area forecast discussion, Nov 10, 3:27 PM CST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
327 PM CST MON NOV 10 2008

.DISCUSSION...
COMPLEX FORECAST SITUATION HEADED INTO THIS EVENING AND TONIGHT
WITH WARM FRONT DRAPED ACROSS THE SOUTHWEST HALF OF THE CWA THIS
EVENING AND STRONG UPPER LOW MOVING THROUGH THE SOUTHERN PLAINS.
LATEST SURFACE ANALYSIS SUGGESTS THAT EFFECTIVE WARM FRONT LIES
NEAR THE SURFACE LOW IN THE TEXAS PANHANDLE TO WICHITA FALLS TO
HILLSBORO TO NEAR BEAUMONT ON THE TEXAS COAST. 18Z NAM HAS A GOOD
HANDLE ON THE INSTABILITY ACROSS THE CWA...ALTHOUGH IT IS A LITTLE
FAR EAST WITH THE WARM FRONT. W/V IMAGERY SHOWS TRAILING S/W
MOVING INTO FAR WEST TEXAS ATTM...AND THIS WILL MOVE INTO CENTRAL
TEXAS OVER THE NEXT SEVERAL HOURS HELPING SUSTAIN SYNOPTIC LIFT
ACROSS THE AREA. LATEST RUNS OF THE GFS/NAM INDICATE THAT UPPER
JET MAX WILL ALSO IMPINGE ON THE AREA THIS EVENING INCREASING THE
DIVERGENT FLOW ALOFT.

ONGOING ACTIVITY SHOULD CONTINUE INTO THE EVENING AND BECOME
INCREASINGLY ELEVATED AS STORMS MOVE EAST OF THE WARM FRONT
PARTICULARLY ACROSS THE NORTHERN COUNTIES. HAIL WOULD BE PRIMARY
THREAT IN THESE AREA. FARTHER SOUTH...SHOWER AND THUNDERSTORM
ACTIVITY WILL INCREASE IN COVERAGE AS UPPER LIFT INCREASES THIS
EVENING. AREAS PRIMARILY SOUTH AND WEST OF A BRECKENRIDGE TO ATHENS
LINE WILL HAVE THE GREATEST DAMAGING WIND AND TORNADO THREAT INTO
THE NIGHTTIME HOURS. SURFACE BASED INSTABILITY OF 500-750J/KG
COMBINED WITH STRONG LOW LEVEL SHEAR WILL CONTINUE TO SUPPORT
SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. IN
ADDITION...WITH PWS IN EXCESS OF 1.5 INCHES...SOME OVERNIGHT HEAVY
RAINFALL WILL ALSO BE POSSIBLE IN AREAS WHERE TRAINING OCCURS.

ACTIVITY WILL LINGER AROUND...PRIMARILY ACROSS THE EASTERN HALF OF
THE CWA ON TUESDAY AND INTO TUESDAY NIGHT. HAVE ALSO RETAINED SOME
LOW POPS INTO WEDNESDAY AS LINGERING TROF WILL BE SLOW TO MOVE OUT
OF SOUTHERN TEXAS. BEYOND MIDWEEK...HAVE KEPT THE FORECAST DRY. A
FRONT WILL MOVE THROUGH THE AREA BY THE WEEKEND WITH MUCH COOLER
TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  78  55  73  53 /  80  30  20  20  10
WACO, TX              63  81  55  78  54 /  80  60  30  20  10
PARIS, TX             52  69  51  68  47 /  90  50  20  20  10
DENTON, TX            57  78  52  70  51 /  80  30  20  20  10
MCKINNEY, TX          57  76  54  70  47 /  90  40  20  20  10
DALLAS, TX            60  78  55  73  53 /  80  40  20  20  10
TERRELL, TX           60  77  57  74  51 /  90  50  30  20  10
CORSICANA, TX         62  76  57  73  51 /  90  70  40  20  10
TEMPLE, TX            63  80  57  78  53 /  80  70  40  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Nov 10, 2:25 PM CST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
225 PM CST MON NOV 10 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
225 PM CST MON NOV 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS TO 60
MPH ARE POSSIBLE SOUTHWEST OF A BOWIE...TO FORT WORTH...TO PALESTINE
LINE THROUGH MID-EVENING. STRONG UPPER LEVEL ENERGY AND A SLOW...NORTH-
MOVING WARM FRONT WILL BE THE MAIN COMPONENTS FOR THE SEVERE WEATHER
THREAT ACROSS THIS AREA... WITH STORM ROTATION AND LOCALIZED TORNADIC
POTENTIAL THE GREATEST IN THE IMMEDIATE VICINITY OF THE WARM FRONT.
NORTH OF THE WARM FRONT CLOSER TO THE RED RIVER VALLEY...LARGE HAIL
AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS...AS THE LOW-LEVEL
AIRMASS REMAINS COOL AND STABLE.

A STORM COMPLEX WILL LIKELY EVOLVE BY MID-EVENING ACROSS NORTH TEXAS...
WITH A LOCALIZED HEAVY RAIN AND FLOOD THREAT...NAMELY ACROSS THE NORTHEAST
HALF OF NORTH TEXAS OVERNIGHT...AS THE MAIN UPPER LEVEL DISTURBANCE
MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE THUNDERSTORMS AND THEIR ASSOCIATED THREAT OF SEVERE WEATHER WILL
DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS TUESDAY...WITH A
LOCALIZED SEVERE WEATHER THREAT REMAINING ACROSS FAR SOUTHEAST PORTIONS
OF NORTH TEXAS WHERE MOIST AND UNSTABLE AIR WILL REMAIN. THE PRIMARY
THREATS FROM STORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS...
THOUGH AN ISOLATED TORNADO CANT BE RULED DURING THE AFTERNOON HOURS
SOUTHEAST OF A TEMPLE TO ATHENS LINE.

OTHERWISE...AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE TUESDAY
EVENING ACROSS EASTERN SECTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES...ESPECIALLY
ALONG AND SOUTH OF INTERSTATE 20 THROUGH MIDNIGHT.

05/

In the hours before

Special weather statement, Nov 10, 4:19 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
419 PM CST MON NOV 10 2008

TXZ129-102245-
EASTLAND TX-
419 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN EASTLAND COUNTY

AT 419 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES EAST OF RANGER...MOVING NORTHEAST AT 30
MPH. SEVERAL OTHER STRONG STORMS WERE LOCATED ACROSS THE EASTERN
PARTS OF THE COUNTY...ALSO MOVING NORTHEAST.

CITIES IN THE PATH OF THESE STORMS INCLUDE GORMAN AND RISING STAR.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3208 9910 3252 9862 3252 9847 3230 9847
      3208 9892
TIME...MOT...LOC 2219Z 232DEG 25KT 3246 9855

82/JLD
Special weather statement, Nov 10, 4:37 PM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CST MON NOV 10 2008

TXZ130-102300-
ERATH TX-
437 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ERATH COUNTY

AT 437 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES EAST OF RANGER...MOVING EAST AT 20 MPH.

DIME SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3252 9820 3238 9819 3237 9847 3251 9847
TIME...MOT...LOC 2237Z 261DEG 19KT 3247 9843

82/JLD
Special weather statement, Nov 10, 4:49 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CST MON NOV 10 2008

TXZ102-103-118-102315-
WISE TX-DENTON TX-TARRANT TX-
449 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DENTON COUNTY
  NORTHWESTERN TARRANT COUNTY
  SOUTHEASTERN WISE COUNTY

AT 449 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF BRIAR...MOVING NORTHEAST AT 35
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA...AZLE...
BARTONVILLE...BOYD...CORRAL CITY...HASLET...JUSTIN...KRUM...
NORTHLAKE...PECAN ACRES...PELICAN BAY AND ROANOKE.

HALF INCH DIAMETER HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED
FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3314 9706 3297 9724 3287 9753 3293 9755
      3299 9754 3300 9754 3300 9757 3307 9758
      3332 9726
TIME...MOT...LOC 2249Z 228DEG 30KT 3299 9748
Special weather statement, Nov 10, 4:53 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
453 PM CST MON NOV 10 2008

TXZ129-102330-
EASTLAND TX-
453 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL EASTLAND COUNTY

AT 453 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF RANGER...MOVING NORTHEAST
AT 25 MPH.

CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3248 9847 3230 9847 3217 9875 3217 9876
      3216 9878 3227 9883
TIME...MOT...LOC 2253Z 241DEG 23KT 3235 9850

82/JLD
Local storm report, Nov 10, 4:56 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
456 PM CST MON NOV 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             LIPAN                   32.52N  98.05W
11/10/2008  E1.00 INCH       HOOD               TX   AMATEUR RADIO

            LASTED APPROXIMATELY 5 MINUTES.
Special weather statement, Nov 10, 5:14 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 PM CST MON NOV 10 2008

TXZ103-102345-
DENTON TX-
514 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  DENTON COUNTY

AT 514 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 13 MILES NORTHWEST OF
TROPHY CLUB...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THESE
STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3342 9683 3317 9684 3300 9739 3310 9739
      3315 9739 3315 9738 3341 9738
TIME...MOT...LOC 2314Z 242DEG 21KT 3314 9735

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 12:29 PM CSTSpecial Weather StatementFWDEastland31 min
Nov 10, 12:47 PM CSTSpecial Weather StatementFWDComanche28 min
Nov 10, 1:20 PM CSTSpecial Weather StatementFWDEastland25 min
Nov 10, 2:09 PM CSTSpecial Weather StatementFWDErath36 min
Nov 10, 2:21 PM CSTSpecial Weather StatementFWDEastland24 min
Nov 10, 2:42 PM CSTSpecial Weather StatementFWDPalo Pinto33 min
Nov 10, 3:04 PM CSTTornado WarningFWDHood, Palo Pinto, Parker41 min
Nov 10, 3:05 PM CSTSevere Thunderstorm WarningFWDErath55 min
Nov 10, 3:47 PM CSTTornado WarningFWDErath, Hood28 min
Nov 10, 4:07 PM CSTSevere Thunderstorm WarningFWDParker38 min
Nov 10, 4:18 PM CSTSpecial Weather StatementFWDParker27 min
Nov 10, 4:19 PM CSTSpecial Weather StatementFWDEastland26 min
Nov 10, 4:37 PM CSTSpecial Weather StatementFWDErath23 min
Nov 10, 4:46 PM CSTSevere Thunderstorm WarningFWDErath, Palo Pinto44 min
Nov 10, 4:49 PM CSTSpecial Weather StatementFWDDenton26 min
Nov 10, 4:53 PM CSTSpecial Weather StatementFWDEastland37 min
Nov 10, 5:04 PM CSTSevere Thunderstorm WarningFWDErath26 min
Nov 10, 5:10 PM CSTFlash Flood WarningFWDErath, Palo Pinto2 hr
Nov 10, 5:14 PM CSTSpecial Weather StatementFWDDenton31 min
Nov 10, 5:31 PM CSTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker59 min
Nov 10, 5:43 PM CSTAreal Flood AdvisoryFWDDenton2 hr
Nov 10, 5:48 PM CSTFlash Flood WarningFWDHood, Parker3 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.